# SDR GTIA2023083137450

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 45,229 hours, 20,690 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVING TO GATE,  AFT FA.S REPORTED MUSTY ODOR FROM TOP OF DESCENT TO LANDING. FUME EVENT-PERFORMED TSM 05-50-00-810-831, CABIN ODOR . INSPECTED APU AREA , BOTH ENGINES NO DEFECT NOTED. RUN PACK1 AND PACK2 IAW AMM 21-61-00, COULDN'T DUPLICATE OROR SYTEM .  INSPECTED ANY EVIDENT HYDRAULIC LEAK NO LEAKED NOTED.  A/C OK FOR CONTINUED SVC.
